# SDR SWAA065122

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 1,847 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS1557081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
